# SDR SWAA2023021596650

- Difficulty date: January 29, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 26,654 hours, 12,556 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT PANEL 142KW IS CRACKED.<[01] RECEIVED NEW AFT CARGO DOOR CUTOUT PANEL 142KW AND INSTALLATION TO BE ACCOMPLISH ON TASKCARD TTG8Q00GQ4MH.;[02] VERIFIED STEP #1.
